# SDR ASOA201001089

- Difficulty date: August 9, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,776 hours, 14,636 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED IN CARGO COMPARTMENT AT AFT PRESSURE BULKHEAD UNDER PANEL 281LLF.   REMOVED LT FS 621 FLOOR SUPPORT ANGLE LT SIDE REF SRM 51-42-06 AND 51-42-21. DRILLED COUNTERSUNK AND TRIMMED NEW FLOOR SUPPORT ANGLE REF SRM 51-40-11.  STARTED INSTALLING LT FS 621 FLOOR SUPPORT ANGLE REF SRM 51-42-21. CONTINUE INSTALLING LT FS 621 FLOOR SUPPORT ANGLE.  FINISHED INSTALLING FASTNERS ON LT FS 621 FLOOR SUPPORT ANGLE REF SRM 51-42-06.
